RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Liu, Xu-Qing

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:85
Abstract pages:854
Full texts:169
References:62
E-mail:

http://www.mathnet.ru/eng/person37616
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. Yan-Dong Wu, Xu-Qing Liu, “A Short Note on the Frobenius Norm of the Commutator”, Mat. Zametki, 87:6 (2010),  934–939  mathnet  mathscinet; Math. Notes, 87:6 (2010), 903–907  isi  scopus
2009
2. X.-Q. Liu, J.-Y. Rong, “On Hermitian Nonnegative-Definite Solutions to Matrix Equations”, Mat. Zametki, 85:3 (2009),  470–475  mathnet  mathscinet  zmath; Math. Notes, 85:3 (2009), 453–457  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020